Home‎ > ‎Research‎ > ‎

b-Automorphisms of curves

    Magaard, K.; Shaska, T.; Shpectorov, S.; Voelklein, H. The locus of curves with prescribed automorphism group,  RIMS Kyoto Series, Communications on Arithmetic Fundamental Groups, vol. 6, 112--141, 2002.

      Determining the automorphism group of a hyperelliptic curve, ISSAC 05, 248--254, ACM, New York, 2003.

        Gutierrez, J.; Shaska, T. Hyperelliptic curves with extra involutions, LMS J. of Comp. Math., 8, (2005), 102-115.

          Some special families of hyperelliptic curves, J. Algebra Appl., 3 (2004), no. 1, 75--89.

          Gutierrez, J.; Sevilla, D.; Shaska, T. Hyperelliptic curves of genus 3 and their automorphisms,  Lect. Notes Comp., vol 13. (2005), 109--123.

          Sevilla, D.; Shaska, T.; Hyperelliptic curves with reduced automorphism group A_5,  Appl. Algebra Engrg. Comm. Comput., vol. 18, Nr. 1-2, 2007, pg. 3-20.

          Sanjeeva, S; Shaska, T; Determining equations of families of cyclic curvesAlbanian J. Math. Vol 2, Nr. 3, 2008, 199-213

          M. Izquierdo, T. Shaska, Cyclic curves over the reals, 

          SelectionFile type iconFile nameDescriptionSizeRevisionTimeUser